Alert archive / Minnesota / Wind Chill Advisories in 2022

Wind Chill Advisory 18, NWS Twin Cities, MN

February 18, 202211 counties in Minnesota; 7 counties in Wisconsin

NWS Twin Cities, MN issued this wind chill advisory at Feb 18, 2022, 8:33 PM CST for 11 counties in Minnesota; 7 counties in Wisconsin. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2022, 8:33 PM CST (02:33 UTC)
Expired
Feb 19, 2022, 6:46 AM CST
In force
10 hr
Issued by
NWS Twin Cities, MN

Counties Benton County, MN, Chisago County, MN, Douglas County, MN, Isanti County, MN, Kanabec County, MN, Mille Lacs County, MN, Morrison County, MN, Pope County, MN, Sherburne County, MN, Stearns County, MN, Todd County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 80 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.6 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
107 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

740 
WWUS43 KMPX 190233
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
833 PM CST Fri Feb 18 2022

MNZ041>043-048-049-191045-
/O.CAN.KMPX.BZ.W.0002.000000T0000Z-220219T0300Z/
/O.NEW.KMPX.WC.Y.0018.220219T0233Z-220219T1500Z/
Douglas-Todd-Morrison-Pope-Stearns-
Including the cities of Alexandria, Long Prairie, Little Falls, 
Glenwood, and St Cloud
833 PM CST Fri Feb 18 2022

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST SATURDAY...
...BLIZZARD WARNING IS CANCELLED...

* WHAT...Very cold wind chills. Wind chills as low as 30 below 
  zero.

* WHERE...Douglas, Todd, Morrison, Pope and Stearns Counties.

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Gusty winds of 35 to 40 mph may still 
  produce areas of blowing snow through late evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MNZ047-190345-
/O.CAN.KMPX.BZ.W.0002.000000T0000Z-220219T0300Z/
Stevens-
Including the city of Morris
833 PM CST Fri Feb 18 2022

...BLIZZARD WARNING IS CANCELLED...

Winds have eased and visibilities are improving, therefore the
Blizzard Warning is cancelled.

$$

MNZ044-045-050-052-053-WIZ014>016-025-027-028-191045-
/O.CAN.KMPX.WW.Y.0011.000000T0000Z-220219T0300Z/
/O.NEW.KMPX.WC.Y.0018.220219T0233Z-220219T1500Z/
Mille Lacs-Kanabec-Benton-Isanti-Chisago-Polk-Barron-Rusk-Dunn-
Chippewa-Eau Claire-
Including the cities of Princeton, Mora, Sauk Rapids, Cambridge, 
Center City, Osceola, Rice Lake, Ladysmith, Menomonie, 
Chippewa Falls, and Eau Claire
833 PM CST Fri Feb 18 2022

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST SATURDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...Very cold wind chills. Wind chills as low as 25 below 
  zero.

* WHERE...Portions of northwest and west central Wisconsin and 
  central and east central Minnesota.

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Gusty winds of 35 to 40 mph may still
  produce patchy blowing snow through late evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MNZ051-WIZ023-191045-
/O.NEW.KMPX.WC.Y.0018.220219T0233Z-220219T1500Z/
Sherburne-St. Croix-
Including the cities of Elk River and Hudson
833 PM CST Fri Feb 18 2022

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST SATURDAY...

* WHAT...Very cold wind chills. Wind chills as low as 25 below 
  zero.

* WHERE...In Wisconsin, St. Croix County. In Minnesota, 
  Sherburne County.

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Gusty winds of 35 to 40 mph may still 
  produce areas of blowing snow through late evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

Borghoff
2 follow-up statements
441 
WWUS43 KMPX 190924
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
324 AM CST Sat Feb 19 2022

MNZ041>045-048>053-WIZ014>016-023-025-027-028-191500-
/O.CON.KMPX.WC.Y.0018.000000T0000Z-220219T1500Z/
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Pope-Stearns-Benton-
Sherburne-Isanti-Chisago-Polk-Barron-Rusk-St. Croix-Dunn-Chippewa-
Eau Claire-
Including the cities of Alexandria, Long Prairie, Little Falls, 
Princeton, Mora, Glenwood, St Cloud, Sauk Rapids, Elk River, 
Cambridge, Center City, Osceola, Rice Lake, Ladysmith, Hudson, 
Menomonie, Chippewa Falls, and Eau Claire
324 AM CST Sat Feb 19 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Very cold wind chills. Wind chills as low as 25 below 
  zero.

* WHERE...Douglas, Todd, Morrison, Pope and Stearns Counties.

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
137 
WWUS43 KMPX 191246
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
646 AM CST Sat Feb 19 2022

MNZ041>045-048>053-WIZ014>016-023-025-027-028-191400-
/O.CAN.KMPX.WC.Y.0018.000000T0000Z-220219T1500Z/
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Pope-Stearns-Benton-
Sherburne-Isanti-Chisago-Polk-Barron-Rusk-St. Croix-Dunn-Chippewa-
Eau Claire-
Including the cities of Alexandria, Long Prairie, Little Falls, 
Princeton, Mora, Glenwood, St Cloud, Sauk Rapids, Elk River, 
Cambridge, Center City, Osceola, Rice Lake, Ladysmith, Hudson, 
Menomonie, Chippewa Falls, and Eau Claire
646 AM CST Sat Feb 19 2022

...WIND CHILL ADVISORY IS CANCELLED...

Wind chill values will average around 15 degrees below zero
through mid morning. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Feb 18, 6:46 PM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Feb 18, 6:46 PM CST, 1 hour 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
646 PM CST Fri Feb 18 2022

.DISCUSSION...(This evening through Friday)
Issued at 321 PM CST Fri Feb 18 2022

* KEY MESSAGES:

- Strong winds to continue through late tonight, potentially
  maintaining blizzard conditions in west central Minnesota.

- Much warmer temperatures expected for Sunday followed by much
  colder conditions through the rest of the week.

- Accumulating snowfall with breezy winds likely early Monday
  through late Tuesday.

Tonight...The appreciable snowfall in advance of the cold front,
currently from northeast MN into southwest MN, has pushed off nearly
out of the WFO MPX area to the south and east, thus ending much of
the falling snowfall concerns of winter weather hazards. In west
central MN, where temperatures have consistently remained below
freezing and winds have been strongest, blizzard conditions are still
evident per webcams, road conditions and surface observations so have
opted to maintain the Blizzard Warning in place for that portion of
the coverage area. Along our northern fringes east of the Blizzard
Warning, some intermittent falling snow combined with strong winds
have shown visibilities in the 1-4sm range, so have maintained the
Winter Weather Advisory for those locations, mainly highlighting the
blowing snow with reduced visibility. Elsewhere, have dropped the
Winter Weather Advisory since precipitation has changed over to rain
(far southern portions) or ended altogether (most of the central
portion of our coverage area). That said, the strong winds will be
maintained into the overnight hours as a very tight pressure
gradient, between the outgoing low pressure center moving into the
Great Lakes and incoming high pressure from western Canada, shifts
across MN/WI tonight. Have already seen a handful of sites report in
excess of 50kt winds, including MSP Airport and Minneapolis Crystal
Airport, and the winds are not expected to diminish anytime soon. At
least the expectation overnight is to have clouds decrease through
the overnight hours as high pressure arrives, but with this high
pressure airmass will come modified cold air advection from Canada.
This will push minimum temperatures to between 0 and 10 below zero
tonight. With the strong winds starting to diminish overnight, wind
chills will drop to between -15 and -25 degrees F. At this point, any
duration of -25F wind chill will be very short and sporadic, thus
have held off issuing any Wind Chill Advisory headlines.
Nevertheless, tonight will be rather frigid.

Saturday-Sunday...High pressure across the region Saturday through
Saturday night will keep mostly clear skies in place during that
time. However, the cold air advection associated with the incoming
arctic airmass will be felt in the temperatures for Saturday with
daytime highs not being reached until nearly sunset and only in the
teens at that. However, as said high pressure moves off to the east
Saturday night through Sunday and a warm front pushes through,
temperatures will continue to rise Saturday night through Sunday,
making for quite the mild day on Sunday even with an increase in
cloud cover with weakening ridge features. Highs on Sunday will climb
to the mid 40s to mid 40s, potentially even upper 40s near the
Buffalo Ridge region.

Monday-Wednesday...This portion of the forecast will be garner the
most attention in the coming days as models have been rather
consistent in bringing a prolonged appreciable snowfall to the Upper
Midwest. A system still churning in the eastern Pacific will drop
southeast along the Rockies Saturday through Sunday. Additional
cyclogenesis will take place over WY/CO/KS Sunday night into Monday
while enhanced isentropic lift broadly spreads east across the
Northern Plains through the Great Lakes. This is likely to have
snowfall develop Sunday night into Monday across MN and WI while the
system slowly develops and lumbers east into the mid-Mississippi
River Valley. This system looks to have two appreciable moisture
sources: Pacific moisture being dragged along and in advance of the
system and tapping Gulf of Mexico moisture northward towards the
Upper Midwest. Given the strong dynamics of the system, its broad
swath of moisture, and its slow forward speed within a pivoting H5
trough to enhance lift, there's many ingredients in place to
indicate that a prolonged event (early Monday through Tuesday
evening) of accumulating snow is rather likely. There's still plenty
of model solutions out there with varying snowfall accumulations and
also where those accumulations will be placed, in addition to that
there will be breezy conditions with this system which will
exacerbate winter weather impacts. Therefore, it is too early to
speculate with high confidence snowfall amounts and impacts. These
elements should become clearer over the coming days to give more
details into the forecast.

Thursday-Friday...Once past the large system of the week, a more
southerly system looks to develop over the ArkLaTex region and shift
northeast along the windward slopes of the Appalachians. However,
this system also looks to be a rather sizable mid-latitude cyclone
with a large moisture shield, so much that it may well spread
additional snowfall into the Upper Midwest. While chances are still
low and snowfall does not look as much, there is still a chance that
southern MN through western WI may receive some additional snowfall
Thursday afternoon through Thursday night with this second system.
With more certainty, colder air will remain in place through the end
of the week as highs will remain in the single digits and teens all
week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 646 PM CST Fri Feb 18 2022

Gusty northwest winds will gradually ease tonight and drier air will
scatter out the clouds later this evening. Winds shift south and
increase Saturday afternoon again. Gusts of 25-30 kts are likely
late.

KMSP...The strongest gusts have passed, but could still see some
sporadic gusts to 40 kts for the next couple hours.

/OUTLOOK FOR KMSP/
Sun...MVFR ceilings likely. Chc IFR. Wind SW 10-15kts, bcmg NW.
Mon...LIFR/IFR with SN. Wind NE 15G25kts.
Tue...LIFR/IFR with SN. Wind N 15G25kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Wind Advisory until 9 PM CST this evening for Anoka-Benton-Blue
     Earth-Brown-Carver-Chippewa-Chisago-Dakota-Douglas-Faribault-
     Freeborn-Goodhue-Hennepin-Isanti-Kanabec-Kandiyohi-Lac Qui
     Parle-Le Sueur-Martin-McLeod-Meeker-Mille Lacs-Morrison-
     Nicollet-Pope-Ramsey-Redwood-Renville-Rice-Scott-Sherburne-
     Sibley-Stearns-Steele-Stevens-Swift-Todd-Waseca-Washington-
     Watonwan-Wright-Yellow Medicine.

     Blizzard Warning until 9 PM CST this evening for Douglas-Morrison-
     Pope-Stearns-Stevens-Todd.

     Winter Weather Advisory until 9 PM CST this evening for Benton-
     Chisago-Isanti-Kanabec-Mille Lacs.

WI...Wind Advisory until 9 PM CST this evening for Barron-Chippewa-Dunn-
     Eau Claire-Pepin-Pierce-Polk-Rusk-St. Croix.

     Winter Weather Advisory until 9 PM CST this evening for Barron-
     Chippewa-Dunn-Eau Claire-Polk-Rusk.

&&

DISCUSSION...JPC
AVIATION...Borghoff
Hazardous weather outlook, Feb 18, 4:37 PM CST, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
437 PM CST Fri Feb 18 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
192245-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
437 PM CST Fri Feb 18 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Strong winds with gusts as high as 50 mph are expected into this
evening before slowing overnight. Areas of blowing snow are
possible. Wind chills of -15 to -25 also expected. See the latest
Blizzard Warning, Winter Weather Advisory, and Wind Advisory for
more details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A prolonged winter storm is likely late Sunday night through
Tuesday evening. Significant snow accumulation and areas of
blowing snow are possible.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

In the hours before

Local storm report, Feb 18, 3:11 PM CST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
311 PM CST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     NON-TSTM WND GST 2 SW ALEXANDRIA         45.87N 95.40W
02/18/2022  M62 MPH          DOUGLAS            MN   ASOS

            ASOS STATION KAXN ALEXANDRIA MN ASOS.

0155 PM     NON-TSTM WND GST 2 E RICHFIELD           44.88N 93.23W
02/18/2022  M60 MPH          HENNEPIN           MN   ASOS

            ASOS STATION KMSP MINNEAPOLIS-ST. PAUL AP.

0252 PM     NON-TSTM WND GST 1 SW BROOKLYN CENTER    45.07N 93.35W
02/18/2022  M60 MPH          HENNEPIN           MN   ASOS

            ASOS STATION KMIC CRYSTAL AP.

0115 PM     NON-TSTM WND GST 2 S MADISON             44.98N 96.18W
02/18/2022  M58 MPH          LAC QUI PARLE      MN   AWOS

            AWOS STATION KDXX MADISON AP.

0214 PM     NON-TSTM WND GST 2 SW EDEN PRAIRIE       44.83N 93.47W
02/18/2022  M56 MPH          HENNEPIN           MN   ASOS

            ASOS STATION KFCM EDEN PRAIRIE AP.

1245 PM     NON-TSTM WND GST 3 N FORADA              45.84N 95.37W
02/18/2022  M56 MPH          DOUGLAS            MN   MESONET

            MESONET STATION MN015 ALEXANDRIA 2SSE.

0134 PM     NON-TSTM WND GST 2 ESE ST. PAUL          44.93N 93.05W
02/18/2022  M55 MPH          RAMSEY             MN   ASOS

            ASOS STATION KSTP ST. PAUL DWTN AP.

0205 PM     NON-TSTM WND GST 2 W CLARA CITY          44.95N 95.41W
02/18/2022  M55 MPH          CHIPPEWA           MN   MESONET

            MESONET STATION MN021 CLARA CITY 2WSW.

0231 PM     NON-TSTM WND GST 2 NNE MAYER             44.91N 93.87W
02/18/2022  M55 MPH          CARVER             MN   MESONET

            MESONET STATION MN023 MAYER 1NE.

0235 PM     NON-TSTM WND GST 2 NNW NEW GERMANY       44.91N 93.99W
02/18/2022  M55 MPH          CARVER             MN   MESONET

            MESONET STATION MN022 NEW GERMANY 1NW.

0235 PM     NON-TSTM WND GST 2 N NEW RICHMOND        45.15N 92.53W
02/18/2022  M54 MPH          ST. CROIX          WI   AWOS

            AWOS STATION KRNH NEW RICHMOND AP.

0215 PM     NON-TSTM WND GST 2 NNE CANBY             44.73N 96.27W
02/18/2022  M54 MPH          YELLOW MEDICINE    MN   AWOS

            AWOS STATION KCNB CANBY AP.

0300 PM     NON-TSTM WND GST 2 SE CLEARWATER         45.39N 94.03W
02/18/2022  M54 MPH          WRIGHT             MN   MESONET

            MESONET STATION MN017 CLEARWATER 1SE.

1240 PM     NON-TSTM WND GST 5 SSW MARIETTA          44.94N 96.44W
02/18/2022  M54 MPH          LAC QUI PARLE      MN   MESONET

            MESONET STATION MN059 MARIETTA 5SSW.

0205 PM     NON-TSTM WND GST 6 E ST. CLOUD           45.55N 94.05W
02/18/2022  M53 MPH          SHERBURNE          MN   ASOS

            ASOS STATION KSTC ST. CLOUD AP.

0150 PM     NON-TSTM WND GST 4 WNW HARDING           46.14N 94.10W
02/18/2022  M53 MPH          MORRISON           MN   MESONET

            MESONET STATION MN035 HARDING 3WNW.

0250 PM     NON-TSTM WND GST 3 W NEW PRAGUE          44.54N 93.62W
02/18/2022  M53 MPH          LE SUEUR           MN   MESONET

            MESONET STATION MN079 NEW PRAGUE 2W.

0155 PM     NON-TSTM WND GST 4 S GRANITE FALLS       44.75N 95.55W
02/18/2022  M52 MPH          YELLOW MEDICINE    MN   AWOS

            AWOS STATION KGDB GRANITE FALLS AP.

0215 PM     NON-TSTM WND GST 2 SSE BLOOMINGTON       44.80N 93.29W
02/18/2022  M52 MPH          DAKOTA             MN   MESONET

            MESONET STATION MN086 BURNSVILLE 2NNW.

0255 PM     NON-TSTM WND GST 1 SE BLAINE             45.15N 93.22W
02/18/2022  M52 MPH          ANOKA              MN   AWOS

            AWOS STATION KANE BLAINE AP.

0155 PM     NON-TSTM WND GST OSCEOLA                 45.32N 92.70W
02/18/2022  M51 MPH          POLK               WI   AWOS

            AWOS STATION KOEO OSCEOLA AP.

0135 PM     NON-TSTM WND GST 1 ESE BUFFALO           45.17N 93.85W
02/18/2022  M51 MPH          WRIGHT             MN   AWOS

            AWOS STATION KCFE BUFFALO AP.

0215 PM     NON-TSTM WND GST 3 SE PENNOCK            45.12N 95.13W
02/18/2022  M51 MPH          KANDIYOHI          MN   AWOS

            AWOS STATION KBDH WILLMAR AP.

0300 PM     NON-TSTM WND GST 7 SSE CANNON FALLS      44.41N 92.86W
02/18/2022  M51 MPH          GOODHUE            MN   MESONET

            MESONET STATION MN042 CANNON FALLS 7SSE.

1100 AM     NON-TSTM WND GST 4 ESE BELGRADE          45.43N 94.93W
02/18/2022  M50 MPH          STEARNS            MN   MESONET

            MESONET STATION MN043 BELGRADE 3ESE.

0300 PM     NON-TSTM WND GST 2 W WINTHROP            44.54N 94.41W
02/18/2022  M50 MPH          SIBLEY             MN   MESONET

            MESONET STATION MN032 WINTHROP 2W.

0100 PM     NON-TSTM WND GST 9 S STARBUCK            45.49N 95.56W
02/18/2022  M50 MPH          POPE               MN   MESONET

            MESONET STATION MN037 STARBUCK 8SSW.

&&

BORGHOFF
Local storm report, Feb 18, 4:13 PM CST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     NON-TSTM WND GST HANLEY FALLS            44.69N 95.61W
02/18/2022  M63 MPH          YELLOW MEDICINE    MN   MESONET

            MESONET STATION MN033 HANLEY FALLS MN-23
            MILE POST 94.

0313 PM     NON-TSTM WND GST 2 E RICHFIELD           44.88N 93.23W
02/18/2022  M61 MPH          HENNEPIN           MN   ASOS

            ASOS STATION KMSP MINNEAPOLIS-ST. PAUL AP.

0348 PM     NON-TSTM WND GST 2 ESE ST. PAUL          44.93N 93.05W
02/18/2022  M59 MPH          RAMSEY             MN   ASOS

            ASOS STATION KSTP ST. PAUL DWTN AP.

0305 PM     NON-TSTM WND GST 7 SSE CANNON FALLS      44.41N 92.86W
02/18/2022  M56 MPH          GOODHUE            MN   MESONET

            MESONET STATION MN042 CANNON FALLS 7SSE.

0315 PM     NON-TSTM WND GST 4 S RANDOLPH            44.47N 93.02W
02/18/2022  M56 MPH          GOODHUE            MN   AWOS

            AWOS STATION KSYN STANTON AP.

0320 PM     NON-TSTM WND GST 3 W NEW PRAGUE          44.54N 93.62W
02/18/2022  M55 MPH          LE SUEUR           MN   MESONET

            MESONET STATION MN079 NEW PRAGUE 2W.

0330 PM     NON-TSTM WND GST 6 E MIESVILLE           44.60N 92.70W
02/18/2022  M55 MPH          GOODHUE            MN   MESONET

            MESONET STATION MN047 RED WING 4W.

0350 PM     NON-TSTM WND GST 4 NNE EAU CLAIRE        44.87N 91.47W
02/18/2022  M55 MPH          CHIPPEWA           WI   ASOS

            ASOS STATION KEAU EAU CLAIRE AP.

0258 PM     NON-TSTM WND GST 6 E ST. CLOUD           45.55N 94.05W
02/18/2022  M54 MPH          SHERBURNE          MN   ASOS

            ASOS STATION KSTC ST. CLOUD AP.

0356 PM     NON-TSTM WND GST 5 WNW PINE ISLAND       44.24N 92.73W
02/18/2022  M54 MPH          GOODHUE            MN   MESONET

            MESONET STATION AV864 ROSCOE.

0305 PM     NON-TSTM WND GST 3 N FORADA              45.84N 95.37W
02/18/2022  M53 MPH          DOUGLAS            MN   MESONET

            MESONET STATION MN015 ALEXANDRIA 2SSE.

0320 PM     NON-TSTM WND GST 2 W WINTHROP            44.54N 94.41W
02/18/2022  M53 MPH          SIBLEY             MN   MESONET

            MESONET STATION MN032 WINTHROP 2W.

0335 PM     NON-TSTM WND GST 4 E ST. JAMES           43.98N 94.55W
02/18/2022  M53 MPH          WATONWAN           MN   AWOS

            AWOS STATION KJYG ST. JAMES AP.

&&

BORGHOFF
Local storm report, Feb 18, 5:03 PM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
503 PM CST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     NON-TSTM WND GST 2 S MENOMONIE           44.85N 91.93W
02/18/2022  E51 MPH          DUNN               WI   TRAINED SPOTTER

            SENT VIA NWSCHAT.

&&

CTG

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 6:44 AM CSTWind AdvisoryMPXBrown, Lac qui Parle, Martin, Redwood, Watonwan, Yellow Medicine21 hr
Feb 19, 2:19 PM CSTWinter Storm WatchMPXAnoka, Benton, Chippewa, Chisago, Douglas, Hennepin and 16 more25 hr

Nearby

Wind Chill Advisories in Minnesota, 2022Wind Chill Advisories in Wisconsin, 2022Every wind chill advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.